Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 269, NWS Jackson, MS

June 30, 2018Rankin County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 30, 2018, 7:09 PM CDT for Rankin County, Simpson County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2018, 7:09 PM CDT (00:09 UTC)
Expired
Jun 30, 2018, 7:38 PM CDT
In force
29 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 22 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1590 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS54 KJAN 010009
SVRJAN
MSC121-127-010100-
/O.NEW.KJAN.SV.W.0269.180701T0009Z-180701T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
709 PM CDT SAT JUN 30 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  South central Rankin County in central Mississippi...
  North central Simpson County in central Mississippi...

* Until 800 PM CDT.

* At 709 PM CDT, a severe thunderstorm was located over Piney Woods,
  or over Star, moving west at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Star around 720 PM CDT.

Other locations impacted by this severe thunderstorm include Braxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 3214 8992 3202 8992 3200 9011 3213 9014
TIME...MOT...LOC 0009Z 081DEG 7KT 3207 9001 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
2 follow-up statements
549 
WWUS54 KJAN 010026
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
726 PM CDT SAT JUN 30 2018

MSC121-127-010100-
/O.CON.KJAN.SV.W.0269.000000T0000Z-180701T0100Z/
Rankin MS-Simpson MS-
726 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL RANKIN AND NORTH CENTRAL SIMPSON COUNTIES...

At 726 PM CDT, a severe thunderstorm was located over Piney Woods, or
near Star, moving south at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Rankin and north central Simpson Counties, including the
following locations... Braxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3201 9006 3213 9002 3214 8992 3202 8992
TIME...MOT...LOC 0026Z 357DEG 8KT 3204 8997 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
569 
WWUS54 KJAN 010038
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
738 PM CDT SAT JUN 30 2018

MSC121-127-010048-
/O.CAN.KJAN.SV.W.0269.000000T0000Z-180701T0100Z/
Rankin MS-Simpson MS-
738 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RANKIN AND NORTH
CENTRAL SIMPSON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3201 9006 3213 9002 3214 8992 3202 8992
TIME...MOT...LOC 0037Z 081DEG 7KT 3204 9000 

$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:35 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 30, 6:35 PM CDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
635 PM CDT Sat Jun 30 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Scattered TSRA continue to provide intermittent ceiling/visby
issues this evening, with some threat for strong wind gusts. The
threat for storms has ended at GTR/MEI but remains at GWO/JAN/
HKS/HBG/PIB for a few more hours. VFR conditions are expected
overnight. Then, additional scattered to numerous SHRA/TSRA
development is expected late Sunday morning into Sunday afternoon,
particularly across central/east MS, with the potential for brief
ceiling/visby reductions and gusty wind. /DL/

&&

.DISCUSSION...

Through Sunday Afternoon:

Another hot day across the region today with slightly increased
mixing allowing for somewhat warmer absolute temperatures in
comparison to the last several days, but maybe a touch less dewpoint
(i.e., humidity). The result is peak heat index values generally
peaking in the 102 to 106 degree range and surface-based CAPE values
ranging between 3500 and 4500 j/kg (which is quite high). Convective
initiation has just started to pick up this afternoon across central
and eastern zones with the late start primarily due to weak low
level convergence/triggering in an environment containing non-
negligible thermal capping. Anticipate convective coverage will
continue to grow over central and eastern zones through the
remainder of the afternoon and activity taking until mid to late
evening to completely diminish. There is just enough low to mid
layer wind shear to eventually loosely organize a few bands of
thunderstorms progressing southward over the central and southeast
portions of the region through this time. There is also decent
microburst potential across the region this afternoon. Since the
highest coverage of thunderstorms will probably be in areas with the
lowest relative microburst risk we will refrain from mentioning
severe weather in the HWO, although a stray severe thunderstorm or
two through this evening cannot be ruled out.

Convection has been much more ample so far today across southern AL,
in closer proximity to an upper level low pressure area slowly
retrograding underneath an ridge center in the upper troposphere.
This low looks to take its time getting into the heart of our region
and still may be far enough east tomorrow to delay shower and
thunderstorm development until well into the afternoon, at least
away from far eastern MS. Thus, another hot day will result for most
with high temperatures well up in the 90s and heat index values
peaking in near 105 in many areas. Once again, we should see enough
mixing to keep a heat advisory from being necessary, but it will be
close on that count and the next shift will be keeping an eye on
that aspect of the forecast. Otherwise, models suggests there may be
a bit more shear available in the atmosphere to help loosely
organize storms tomorrow. This fact, with the hot temperatures and
probable modest microburst threat should allow for some strong
storms and perhaps a few stray severe storms, as well. Still would
like to get more confidence in convective evolution tomorrow before
going with a MARGINAL severe risk, so will refrain from mentioning
anything in the HWO with regard to that yet. /BB/

Sunday Night through Saturday:

We are expecting the warm, humid, and stormy weather to continue
through the new work week as a pair of easterly mid-level waves
move over the Gulf Coast region. The first (currently ambling
westward across the northeastern Gulf of Mexico) will bring PW
values of 2+ inches by Monday and the potential for thunderstorms
with heavy rain through Tuesday. Given the fact that rain over the
last few days has been spotty (and non-existent for some areas),
decided to hold off including a mention of any Flash Flooding
potential with this Hazardous Weather Outlook issuance. But we may
consider highlighting a limited threat for flash flooding
especially in southern MS, where slower storm motion vectors and
deep moisture could lead to more efficient rainfall.

Wednesday (Independence Day) will be a little trickier for which
areas see rainfall because our forecast area will be located
between the first and second waves. This should favor better
storm chances across southwest Mississippi and the eastern half of
Mississippi, as the lift increases ahead of the second wave
during the afternoon. Drier air and some subsidence between the
waves will lessen rain chances for some areas. Increasing deep-
layer wind shear (20-25 kts) could also lead to a more organized
threat for stronger to severe storms with the activity moving
into our eastern MS counties on Wednesday afternoon. Those with
outdoor plans for July 4th should monitor the forecast over the
next few days and have a contingency plan for thunderstorms.
Chances for scattered afternoon thunderstorms will continue in the
wake of the second wave through Thursday and Friday as the region
remains in a moist, subtropical airmass.

A ridge of high pressure centered over New England early in the
week will retrograde to the west throughout the week, and will be
centered over the Central High Plains by late in the week. This
will put our forecast area and the surrounding Deep South region
beneath northerly flow aloft by Friday or Saturday. Timing is not
certain, but this pattern favors MCS activity with potential for
severe weather if a passing shortwave can trigger convection to
our north. We'll continue to monitor for this potential as well.
/NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  95  74  91 /  24  36  14  47
Meridian      74  93  74  89 /  33  53  27  59
Vicksburg     75  97  74  93 /  10  18   5  26
Hattiesburg   74  92  73  88 /  48  67  32  67
Natchez       74  96  74  93 /  10  19   5  39
Greenville    75  97  75  94 /   8  12   5  18
Greenwood     75  95  74  93 /  15  22   7  30

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/BB/NF
Hazardous weather outlook, Jun 30, 3:15 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
315 PM CDT Sat Jun 30 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>056-059>065-
072-012015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Marion-
315 PM CDT Sat Jun 30 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Sunday

EXCESSIVE HEAT
THREAT...Limited
TIMING...This afternoon and again Sunday

High temperatures mainly in the mid to upper 90s will combine
with humidity to bring peak heat indices around or a little below
105 degrees through the remainder of this afternoon and again
during the day Sunday. This may lead to some heat stress concerns
and those with outdoor plans should drink plenty of water and
seek shade, whenever possible.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

MSZ057-058-066-073-074-012015-
Jasper-Clarke-Jones-Lamar-Forrest-
315 PM CDT Sat Jun 30 2018

This hazardous weather outlook is for portions of east central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Through the remainder of this afternoon

High temperatures mainly in the mid to upper 90s will combine
with humidity to bring peak heat indices around or a little below
105 degrees through the remainder of this afternoon. This may
lead to some heat stress concerns and those with outdoor plans
should drink plenty of water and seek shade, whenever possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

50

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Local storm report, Jun 30, 6:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     3 WSW PHILADELPHIA      32.76N 89.15W
06/30/2018                   NESHOBA            MS   911 CALL CENTER

            THE CANOPY OF A GAS STATION ON MS HWY 16 WAS
            COLLAPSED BY STRONG WIND.

&&

DL
Special weather statement, Jun 30, 6:24 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
624 PM CDT SAT JUN 30 2018

MSZ036-037-010015-
Attala MS-Holmes MS-
624 PM CDT SAT JUN 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES AND
SOUTHWESTERN ATTALA COUNTIES UNTIL 715 PM CDT...

At 624 PM CDT, Meteorologists were tracking a strong thunderstorm
over Durant, moving west at 5 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Goodman around 645 PM CDT.
  Franklin around 715 PM CDT.

Other locations impacted by this storm include Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3315 8979 3305 8962 3294 8970 3293 8997
      3300 9001 3313 8999
TIME...MOT...LOC 2324Z 086DEG 6KT 3305 8988

DC
Local storm report, Jun 30, 6:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             6 S SOSO                31.68N 89.26W
06/30/2018  E0.88 INCH       JONES              MS   BROADCAST MEDIA

            OCCURRED WEST OF LAUREL ALONG US 84.

&&

DL
Special weather statement, Jun 30, 6:50 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
650 PM CDT SAT JUN 30 2018

MSZ049-055-010030-
Rankin MS-Simpson MS-
650 PM CDT SAT JUN 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND
NORTHWESTERN SIMPSON COUNTIES UNTIL 730 PM CDT...

At 649 PM CDT, Meteorologists were tracking a strong thunderstorm
over Star, moving west at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Monterey around 705 PM CDT.
  Florence around 715 PM CDT.
  Whites around 725 PM CDT.

Other locations impacted by this storm include Braxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3201 9023 3202 9022 3203 9025 3204 9023
      3210 9023 3210 9024 3209 9025 3211 9025
      3218 9024 3218 9021 3220 9018 3224 9020
      3225 9020 3223 8992 3200 8992 3197 8995
      3196 9020
TIME...MOT...LOC 2349Z 097DEG 15KT 3208 9002

DC
Special weather statement, Jun 30, 6:55 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
655 PM CDT SAT JUN 30 2018

MSZ055-056-064-065-010045-
Smith MS-Jefferson Davis MS-Covington MS-Simpson MS-
655 PM CDT SAT JUN 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON...
SOUTHWESTERN SMITH...NORTHWESTERN COVINGTON AND NORTH CENTRAL
JEFFERSON DAVIS COUNTIES UNTIL 745 PM CDT...

At 655 PM CDT, Meteorologists were tracking a strong thunderstorm
near Magee, moving south at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mount Olive around 720 PM CDT.

Other locations impacted by this storm include Mize.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3200 8973 3198 8950 3176 8952 3170 8965
      3171 8983 3188 8979
TIME...MOT...LOC 2355Z 354DEG 15KT 3186 8964

DC
Special weather statement, Jun 30, 7:03 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
703 PM CDT SAT JUN 30 2018

MSZ025-027-010045-
Carroll MS-Leflore MS-
703 PM CDT SAT JUN 30 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL AND EAST
CENTRAL LEFLORE COUNTIES UNTIL 745 PM CDT...

At 702 PM CDT, Meteorologists were tracking a strong thunderstorm
over Teoc, or 8 miles northeast of Greenwood, moving southwest at 10
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Greenwood around 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3356 8991 3340 8998 3340 9025 3363 9026
      3368 9006 3368 9000
TIME...MOT...LOC 0002Z 062DEG 10KT 3357 9005

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:03 PM CDTSpecial Weather StatementJANCarroll42 min
Jun 30, 7:36 PM CDTSpecial Weather StatementJANRankin39 min
Jun 30, 7:46 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln44 min
Jun 30, 8:08 PM CDTSpecial Weather StatementJANLeflore52 min
Jun 30, 8:34 PM CDTSpecial Weather StatementJANMarion26 min
Jun 30, 8:48 PM CDTSpecial Weather StatementJANLamar27 min
Jul 1, 10:47 AM CDTHeat AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 4 more9 hr
Jul 1, 3:40 PM CDTSpecial Weather StatementJANScott50 min
Jul 1, 4:39 PM CDTSpecial Weather StatementJANForrest36 min
Jul 1, 5:01 PM CDTSpecial Weather StatementJANLamar14 min
Jul 1, 5:05 PM CDTSpecial Weather StatementJANCovington25 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.